# SDR AALA2009050400001

- Difficulty date: May 4, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 56,797 hours, 24,262 cycles
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Leaking
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE WARNING. EMERGENCY DECLARED RETURNED LAS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED NR 1 ENGINE UPPER RT ANTI-ICE DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
